# SDR P5CA2019052800085

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,315 hours, 20,910 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, FWD CGO BACKUP EICAS MSG RAN APPROPRIATE NNC, MESSAGE REMAINED. MESSAGE DISAPPEARED FIVE MINUTES LATER.( TROUBLESHOT FAULT MSG FOR FWD CARGO BACKUP IAW FIM TASK 21-61-43-803, OPS CHECK GOOD. NO DEFECTS AT THIS TIME. )
